# SDR AALA20100315TUL05

- Difficulty date: March 15, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 36,034 hours, 12,332 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR HANDLE PAN GOUGED BEYOND LIMITS.  REMOVED WORN PAN AND REPLACED WITH NEW PAN PER ESO 90284.
